MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020B
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Unexpected Therapeutic Results (1631); Calibration Problem (2890)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 106 mg/dl and sensor glucose value was 45 mg/dl.Insulin delivery was not suspended due to sensor glucose and blood glucose.Sensor glucose value that triggered suspend event was 45 mg/dl.Suspend on low limit in sensor settings was 80 mg/dl.Blood glucose value associated with the triggered suspend event was 160 mg/dl.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.Customer did not receive a sensor updating alert.Customer did receive a calibration not accepted alert.Customer did receive a change sensor alert.The sensor will be returned for analysis.
 
Additional Manufacturer Narrative
Inspected 1 opened or used sensor and performed continuity resistance test.Sensor failed per specifications.Also found cannula bent.Unable to confirm customer received sensor in said condition due to customer returned opened or used.

Brand Name
SENSOR MMT-7020B ENLITE3 US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9096484
Report Number2032227-2019-66107
Device Sequence Number2568443
Product Code OZP
UDI-Device Identifier00763000140779
UDI-Public(01)00763000140779(17)200421(10)HG3C34CH08
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/21/2020
Device Model NumberMMT-7020B
Device Catalogue NumberMMT-7020B
Device Lot NumberHG3C34CH08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2019
Initial Date Received by Manufacturer 08/23/2019
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date09/20/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight83